# SDR GTIA1000144

- Difficulty date: November 10, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 15,644 hours, 7,497 cycles
- Engine: Iae V2524A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2884
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CABIN AFT ENTRANCE AREA STA 2884 BETWEEN -Y49 AND -Y73 FLOOR SUPPORT STRAP WITH CORROSION. REPLACED FLOOR SUPPORT STRAP AT UPPER FUSELAGE PAX CABIN ENTRANCE AFT AREA STA 2884 BETWEEN -Y49 AND -Y73 DUE TO CORROSION IAW SRM 51-72-11, PAR 4 AND 6.
